There are several threads on this subject so it would be worth reading them first. Frankly i can't give you an answer, eye balling a dose of this stuff is down right dangerous and tolerance should be taken in to account. If there is little to no tolerance to opiates
then i can't urge enough caution when playing with fentanyl
patches, they are extremely dangerous and even after they have been used properly on the skin they can still contain a potentially lethal dose.
Probably a good idea to read something like the thread (below) How to abuse Fentanyl Patches??
, but don't just read the first page, read it all. First off the person that created the thread has been banned as have at least one other, i suspect this was because the information they were giving out was very ambiguous and could be very dangerous to follow.
After some reading has been done on this issue i suggest reading Fatal Intravenous Fentanyl Abuse
. Now obviously this is about injecting this stuff but it also mentions how a user smoked it and overdosed, they were revived and survived it, but was later found dead after doing it again. I suggest reading this because it will show just how dangerous fentanyl patches can be.